Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Two theorem tables of matrix algebra
HTML articles powered by AMS MathViewer

by Gilbert C. Best PDF
Math. Comp. 15 (1961), 19-22 Request permission


It is shown in this paper how it is possible, by a slight modification of the mode of presentation, to state many of the theorems of matrix algebra in table form. Due to the large number of theorems presented the tables give only the statement of each theorem. It is not considered feasible to also attempt to indicate sources and proofs.
    A. C. Aitken, Determinants and Matrices, Oliver & Boyd, London, 1951, p. 51, p. 90.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 15.00
  • Retrieve articles in all journals with MSC: 15.00
Additional Information
  • © Copyright 1961 American Mathematical Society
  • Journal: Math. Comp. 15 (1961), 19-22
  • MSC: Primary 15.00
  • DOI:
  • MathSciNet review: 0118727